# SDR CALA2024010200002

- Difficulty date: December 13, 2023
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N73259
- Make and model: Boeing 737824
- Aircraft serial: 30803
- Aircraft time: 65,999 hours, 23,919 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146A323344
- Condition: Corroded
- Location: Sta847
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORRISION ON STRINGER 25L AT STA 847 IMAGES AT STA 847 ON S-25L REMOVED RIVETS FROM STA 847 TO STA 827 COMMON TO S-25L REF SRM REMOVED HI-LOCKS ON S-25L FROM STATION 847 TO STAION 867 REF. 51-40-02. SRM. 51-40-02 CUT DAMAGED STRINGER MINIMUM AMOUNT TO INSPECT FUSELAGE SKIN FOR CORROSION UNDER NEATH APPROX 9.75" REF SRM 51-40-02 C/W HFEC REF PARA. 4.B. OF SRM 53-00-03-2R-1. NO DEFECTS NOTED. VERIFIED STRINGER CUTS TO BE AT STA. 827 + 7" AND STA. 847 + 7". C/W HFEC REF PARA. 4.B. OF SRM 53-00-03-2R-1. NO DEFECTS NOTED. CUT AND REMOVED DAMAGED SECTION OF STRINGER 25L FROM STA. 827 TO MEET MINIMUM FASTENER REQUIREMENTS FOR INTIAL STRINGER +8" TO STA. 847 +8" REF PARA. 4.B. OF SRM 53-00-03-2R-1. REQUEST THICKNESS OF 0.056"; EXTENDED REMOVED STRINGER SECTION TO STA. INSPECTION TO ACCOMPLISH HFEC INSPECTION TO MAKE SURE ALL DAMAGE 827 +7" AND STA. 847 +7" REF SRM 53-00-03-2R-1. REQUEST HAS BEEN REMOVED. INSPECTION TO ACCOMPLISH HFEC.   VERIFIED 2 EA J ANGLES SECTIONS AS 7075-0 .071" THICK. REF SRM VERIFIED MATERIAL FOR STRINGER P/N 146A3233Y44, HAT SECTION P/N 53-00-03-2R-1 REPAIR 1 PARAGRAPH 4, TABLE 202 ITEM 3 FOR HEAT 69-78188-17 AND C SECTION P/N BAC1493-715 PER SRM 53-00-03-2R-1
